Article citationsMore>>

J. Filo and P. D. Mottoni, “Global Existence and Decay of Solutions of the Porous Medium Equation with Nonlinear Boundary Conditions,” Communications in Partial Differential Equations, Vol. 17, No. 5-6, 1992, pp. 737-765. doi:10.1080/03605309208820862

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.